Discussions that mention simvastatin

Multiple Sclerosis board


Hello,
I am awaiting an MRI so I am not nearly diagnosed with MS. My symptoms are pretty varied as well. A week ago I was so nauseous I was taking Phenergan to prevent vomiting. My vision was blurry and I was very unsteady when I got up or sat down. Most of that has resolved at least to a very low-level. But now I am having increasing pain and aches all over my hip girdle and in my legs. I have aches deep in my buttocks. I have sharp pains into my hips. I also have sickening aches in my knees and my calves and feet. I have long spells where my legs feel like I have sprinted. It feels like I have lactic acid build-up even when I am sitting. I have had to take vicodan for this discomfort (in order to sleep) in the last 4 days.
Funny thing is that my neuro took me off of Zocor (simvastatin) last Thursday. I finally got around to looking that drug up and I find loads of reports of people having severe muscle destruction due to this drug. I called my GP today but she wasn't very impressed. She wants me to stick to letting the neuro figure things out. And I will do that. I got some excited thinking it might just turn out to be a medications issue. I suppose it still could be.
Well, my question tonight is this: does this lactic acid build up feeling in the muscles sound familiar to anyone? Thanks, Susan